Wilson's functional equations on groups.
Aequationes mathematicae, Tome 49 (1995) no. 1-2, pp. 252-275
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1995__49_1-2_182486,
author = {Henrik Stetkaer},
title = {Wilson's functional equations on groups.},
journal = {Aequationes mathematicae},
pages = {252--275},
year = {1995},
volume = {49},
number = {1-2},
zbl = {0830.39016},
url = {http://geodesic.mathdoc.fr/item/AM2_1995__49_1-2_182486/}
}
Henrik Stetkaer. Wilson's functional equations on groups.. Aequationes mathematicae, Tome 49 (1995) no. 1-2, pp. 252-275. http://geodesic.mathdoc.fr/item/AM2_1995__49_1-2_182486/